Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-9  
 Basket 
Regularity of Cauchy horizons in S2xS1 Gowdy spacetimes
Authors: Hennig, Jörg; Ansorg, Marcus
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Classical and Quantum Gravity
Volume: 27
Sequence Number of Article: 065010
Document Type: Article
ID: 439684.0
 
Full text / Content available
A Fully Pseudospectral Scheme for Solving Singular Hyperbolic Equations on Conformally Compactified Space-times
Authors: Hennig, Jörg; Ansorg, Marcus
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Journal of Hyperbolic Differential Equations
Volume: 6
Start Page: 161
End Page: 184
Document Type: Article
ID: 360692.0
 
Full text / Content available
A universal inequality for axisymmetric and stationary black holes with surrounding matter in the Einstein-Maxwell theory
Authors: Ansorg, Marcus; Hennig, Jörg; Cederbaum, Carla
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Communications in Mathematical Physics
Volume: 293
Issue / Number: 2
Start Page: 449
End Page: 467
Document Type: Article
ID: 429245.0
 
Full text / Content available
The inner Cauchy horizon of axisymmetric and stationary black holes with surrounding matter in Einstein-Maxwell theory
Authors: Ansorg, Marcus; Hennig, Jörg
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Physical Review Letters
Volume: 102
Sequence Number of Article: 221102
Document Type: Article
ID: 429246.0
 
Full text / Content available
The inner Cauchy horizon of axisymmetric and stationary black holes with surrounding matter in Einstein-Maxwell theory: study in terms of soliton methods
Authors: Ansorg, Marcus; Hennig, Jörg
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Annales Henri Poincare
Volume: 10
Start Page: 1075
End Page: 1095
Document Type: Article
ID: 429248.0
 
Full text / Content available
Non-existence of stationary two-black-hole configurations
Authors: Neugebauer, Gernot; Hennig, Jörg
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: General Relativity and Gravitation
Volume: 41
Start Page: 2113
End Page: 2130
Document Type: Article
ID: 430675.0
 
Full text / Content available
The inner Cauchy horizon of axisymmetric and stationary black holes with surrounding matter
Authors: Ansorg, Marcus; Hennig, Jörg
Date of Publication (YYYY-MM-DD): 2008-11-21
Title of Journal: Classical and Quantum Gravity
Volume: 25
Issue / Number: 22
Sequence Number of Article: 222001
Document Type: Article
ID: 392909.0
 
Full text / Content available
A universal inequality between the angular momentum and horizon area for axisymmetric and stationary black holes with surrounding matter
Authors: Hennig, Jörg; Ansorg, Marcus; Cederbaum, Carla
Date of Publication (YYYY-MM-DD): 2008-08-21
Title of Journal: Classical and Quantum Gravity
Volume: 25
Issue / Number: 16
Sequence Number of Article: 162002
Document Type: Article
ID: 360727.0
 
Full text / Content available
Thermodynamic Description of Inelastic Collisions in General Relativity
Authors: Hennig, Jörg; Neugebauer, Gernot; Ansorg, Marcus
Date of Publication (YYYY-MM-DD): 2007-07
Title of Journal: Astrophysical Journal
Volume: 663
Issue / Number: 1
Start Page: 450
End Page: 460
Document Type: Article
ID: 316949.0
 
Full text / Content available
Entries: 1-9  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.